# SDR 2020F00438

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: General aviation
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 3,762 hours, 2,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 741313310151659
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS, FS 75.   ACCOMPLISHED TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-25890 REV- DATED JUNE 01, 2020 AND FAA FORM 8100-9 DATED 6/1/2020.  STANDARD REPAIR - CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS, FS 75.
